# SDR ASAA2025032957124

- Difficulty date: March 29, 2025
- Submitted: April 8, 2025
- Operation: Air carrier
- Aircraft: N937AK
- Make and model: Boeing 737-9
- Aircraft serial: 44100
- Aircraft time: 10,943 hours, 3,091 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Damaged
- Location: Zone 700
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

#1 O/B TIRE DAMAGED BEYOND LIMITS. EVERBRIDGE: DURING LANDING ROLL, THE #1 MLG TIRE TREAD SEPARATED FROM THE TIRE ASSEMBLY WHICH RESULTED IN OUT-OF-LIMIT DAMAGE TO THE WING ACCESS PANEL, AND DENTS TO LOWER WING AND FLAP SURFACES. ALL 4 TIRES REMAINED INFLATED UPON ARRIVAL AT THE GATE.  GROUNDED - YES. ACCOMPLISHED CONDITIONAL INSPECTION FOR TIRE TREAD LOSS REF AMM 05-51-54-210-801. FOUND LEFT HAND WING IB MAIN FLAP LOWER SKIN BENT. MEASURES 6" FWD TO AFT , 4" OB TO IB, 1/4" DEEP, CRACKED ACCESS PANEL 551DB CRACKED AND DENT ON LOWER IB PANEL 551FB, 12" LONG CRACK, 2" FWD TO AFT AND 4" OB TO IB DENT, 1/4" DEEP. CRACKED CLIP ASSEMBLY BY IB GROUND SPOILER ACTUATOR BRACKET. REQUIRES OP CHECK OF TRAILING EDGE FLAP SYSTEM AND SPEED BRAKE CONTROL SYSTEM TEST. SEE LOG PAGE 61084265 FOR MLG #1 & 2 TIRE REPLACEMENT. NEEDS FURTHER INSPECTION. DM 03/30/2025 4875729 REFMM 57-71-01 REPLACED CLIP ASSY AIPC 57-16-51-02 ITEM 290. SPEED BRAKE OPS TEST GOOD MM 27-62-00. FLAPS OPS CK GOOD. MM 27-51-00.
